# SDR SIMA200709204

- Difficulty date: March 16, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 7,739 hours, 5,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110522
- Condition: Corroded
- Location: Zone 100
- Part time: 7,739 hours, 5,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STATION 280 LEFT SIDE CORRODED AT FLOOR MATING AREA.  SPLICED IN NEW WEB AT STATION 280 IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-112.  RETURNED AIRCRAFT TO SERVICE.
